# SDR AALA201906259019

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 21,154 hours, 8,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L CABIN DOOR SLIDE PRESSURE INDICATED LOW (CAUTION) ON CIDS DOOR DISPLAY. MAINTENANCE ACCOMPLISHED JOB CARD 26L80052001 SERVICED DOOR DAMPER TO PROPER PRESSURE, NO LEAKS NOTED.
